# SDR UALA2013010900122

- Difficulty date: January 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,020 hours, 15,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 297
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT UPPER SKIN 2 6.5 INCH FWD OF BS 297.   CUT OUT DENT, FABRICATED AND INSTALLED DOUBLER ON UPPER FUSELAGE SKIN AT BS 265 TO 275 RBL 4 TO RBL 16.
